NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, February 22, 2017
High iron count and rash
My husband had a defibilator put in the beg. of July. Since then there have been a lot of things going on his body that cannot be diagnosed. Starting with a rash from head to toe. He was put on two doses of sterids which made his face swell he is still very itchy and the rash has sudsided. Now he was diagnosed with high iron levels so he is going for an ultrasound today to look at his liver. Please help
I would recommend that you discuss all of these issues with your doctor(s) in light of tests that are still pending.
Certainly, if you live close to Columbus, Ohio, we would be happy to offer you consultation at our hematology clinic for evaluation of your husband's high iron levels. You may contact Daphne Lockett at 614-293-9441.
Mark Wurster, MD
Former Clinical Assistant Professor of Internal Medicine
College of Medicine
The Ohio State University